|hep c 1a
Apr 13, 2008
I am diagnose with cirrosis snd lowplatelets can i take medication for blood cirrculation since sometimes i have trouble having sexual intercourses with my partner?thank you
| Response from Dr. McGovern
In patients with cirrhosis, all medications need to be carefully scrutinized. You will need to discuss any new medication with your physician to determine also whether the dose may need to be reduced with your lower liver function.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Licking Vagina Worried I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can I Get Genital Herpes If I Used A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.